# SDR AU981541

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Nozzle
- Part number: 23001819
- Condition: Carboned
- Location: Engine
- Component: Allsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 6 AND NR 7 BEARING OIL PRESSURE NOZZLE EXTENSIVELY CARBONED UP BETWEEN THE NOZZLE AND THE SCAVENGE OIL STRUT IN THE POWER TURBINE SUPPORT.  OIL PRESSURE NOZZLE PARTIALLY CLOGGED.  EXTERNAL SUMP ALSO CONTAINED EXCESSIVE AMOUNTS OF CARBON DEPOSITS.  SUSPECT NOZZLE HAD NOT BEEN REMOVED FOR SOME TIME.
